Volume 1, Issue 1
Foreword

DOI:

J. Comp. Math., 1 (1983), pp. 0-0.

Published online: 1983-01

Full PDF 332 1333
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-0, author = {}, title = {Foreword}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {1}, pages = {0--0}, abstract = {

The authors do not provide abstract for this article.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9675.html} }
TY - JOUR T1 - Foreword AU - JO - Journal of Computational Mathematics VL - 1 SP - 0 EP - 0 PY - 1983 DA - 1983/01 SN - 1 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9675.html KW - AB -

The authors do not provide abstract for this article.

. (1970). Foreword. Journal of Computational Mathematics. 1 (1). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard